Kodai Mathematical Journal

A new characterization of collections of two-point sets with the uniqueness property

Manabu Shirosaki

Full-text: Open access

Abstract

We give a necessary and sufficient condition for a collection of two-point sets to have the uniqueness property for meromorphic functions.

Article information

Source
Kodai Math. J., Volume 30, Number 2 (2007), 213-222.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1183475512

Digital Object Identifier
doi:10.2996/kmj/1183475512

Mathematical Reviews number (MathSciNet)
MR2343418

Zentralblatt MATH identifier
1134.30329

Citation

Shirosaki, Manabu. A new characterization of collections of two-point sets with the uniqueness property. Kodai Math. J. 30 (2007), no. 2, 213--222. doi:10.2996/kmj/1183475512. https://projecteuclid.org/euclid.kmj/1183475512


Export citation